# SDR DALA2021072704216

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62783
- Aircraft time: 7,508 hours, 2,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7964105) DURING INSPECTION FOUND EMERGENCY ESCAPE PATH FWD LENS MISSING ON RT AFT LAV MODULE. REMOVED AND REPLACED EMERGENCY PATH LIGHT ASSEMBLY IAW B737-900 AMM 33-51. OPS CKS GOOD.
